# SDR AALA201704259040

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 11,854 hours, 1,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING RIGHT SIDE OF PARTITION AFT 4J.  REPLACED THE LENS.
